# SDR 2005UALA00124

- Difficulty date: February 5, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 39,540 hours, 13,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 365 HAS CORROSION RBL 3 TO RBL 26 UPPER T-CAP.  SUPPLEMENTAL DATA UPDATE DAMAGE CAUSED BY TYPICAL FLOORBEAM CORROSION.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE TO THE T-CAP REMOVED.  T-CAP REPLACEMENT SECTION FABRICATED AND INSTALLED USING SPLICE ANGLES.
